On certain second order ordinary differential equations associated with Sobolev-Poincaré-type inequalities

Mitsuharu Otani

Research output: Contribution to journalArticle

24 Citations (Scopus)
Original languageEnglish
Pages (from-to)1255-1270
Number of pages16
JournalNonlinear Analysis
Volume8
Issue number11
DOIs
Publication statusPublished - 1984
Externally publishedYes

Keywords

  • min-max problem
  • Nonlinear elliptic equations
  • stability

ASJC Scopus subject areas

  • Mathematics(all)
  • Analysis
  • Applied Mathematics

Cite this